# SDR GTIA2024012337797

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 33,385 hours, 15,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CHECK FOUND R1 DOOR ASSIST BOTTLE AT LOW PRESSURE-SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00
